Volume 49, Number 4
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Preview Full PDF 377 3626 Abstract

Bang-He Li

10.4208/jms.v49n4.16.01

J. Math. Study, 49 (2016), pp. 319-324.

Preview Full PDF 424 4093 Abstract

Yunan Cui, Henryk Hudzik, Radosław Kaczmarek, Haifeng Ma, Yuwen Wang & Meiling Zhang

10.4208/jms.v49n4.16.02

J. Math. Study, 49 (2016), pp. 325-378.

Preview Full PDF 400 4270 Abstract

Xi Yin Zheng

10.4208/jms.v49n4.16.03

J. Math. Study, 49 (2016), pp. 379-392.

Preview Full PDF 424 4120 Abstract

Baoying Zheng, Lin Zhang, Minhyung Cho & Junde Wu

10.4208/jms.v49n4.16.04

J. Math. Study, 49 (2016), pp. 393-428.

Preview Full PDF 364 3993 Abstract

Yongjin Li & Qingying Bu

10.4208/jms.v49n4.16.05

J. Math. Study, 49 (2016), pp. 429-432.

Preview Full PDF 347 3676 Abstract

Guoju Ye & Wei Liu

10.4208/jms.v49n4.16.06

J. Math. Study, 49 (2016), pp. 433-448.

Preview Full PDF 374 3815 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard